Alert archive / Florida / Small Craft Advisories in 2011

Small Craft Advisory 27, NWS Miami, FL

November 28, 2011

NWS Miami, FL issued this small craft advisory at Nov 28, 2011, 2:53 AM EST. It took effect at Nov 28, 2011, 1:00 PM EST. It was in force for 39 hr.

The area

The counties it named.

The facts

Issued
Nov 28, 2011, 2:53 AM EST (07:53 UTC)
In effect from
Nov 28, 2011, 1:00 PM EST
Expired
Nov 30, 2011, 3:36 AM EST
In force
39 hr
Issued by
NWS Miami, FL

The text

As transmitted, in the capitals the NWS used until 2016.

095 
WHUS72 KMFL 280753
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
253 AM EST MON NOV 28 2011

GMZ676-282300-
/O.NEW.KMFL.SC.Y.0027.111128T1800Z-111130T0000Z/
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
253 AM EST MON NOV 28 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO
7 PM EST TUESDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM
EST TUESDAY. 

* WINDS AND WAVES: A COLD FRONT WILL MOVE THROUGH THE OFFSHORE
  GULF WATERS THIS AFTERNOON. WIND ARE EXPECTED TO SHIFT TO THE
  WEST AND NORTHWEST BEHIND THE FRONT THIS AFTERNOON...WITH WINDS
  INCREASING TO AROUND 20 KNOTS. SEAS ARE EXPECTED TO BUILD TO 7
  TO 9 FEET THIS EVENING AND REMAIN 7 FEET OR HIGHER THROUGH
  TUESDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ656-657-282300-
/O.NEW.KMFL.SC.Y.0027.111128T1800Z-111129T1200Z/
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
253 AM EST MON NOV 28 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO
7 AM EST TUESDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 AM
EST TUESDAY. 

* WINDS AND WAVES: A COLD FRONT WILL MOVE THROUGH THE GULF WATERS
  THIS AFTERNOON AND EVENING. WIND ARE EXPECTED TO SHIFT TO THE
  WEST AND NORTHWEST BEHIND THE FRONT THIS AFTERNOON...WITH WINDS
  INCREASING TO AROUND 20 KNOTS. SEAS ARE EXPECTED TO BUILD TO 5
  TO 7 FEET THIS EVENING THROUGH TUESDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
5 follow-up statements
975 
WHUS72 KMFL 290312
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
1012 PM EST MON NOV 28 2011

GMZ676-291200-
/O.CON.KMFL.SC.Y.0027.000000T0000Z-111130T0000Z/
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
1012 PM EST MON NOV 28 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST TUESDAY. 

* WINDS AND WAVES: HIGH PRESSURE WILL BUILD ACROSS THE OFFSHORE
  GULF WATERS TONIGHT. NORTHWEST WINDS ARE EXPECTED TO INCREASE TO
  AROUND 20 KNOTS. SEAS ARE EXPECTED TO BUILD TO 6 TO 8 FEET THIS
  EVENING THROUGH TUESDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ656-657-291200-
/O.CON.KMFL.SC.Y.0027.000000T0000Z-111129T1200Z/
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
1012 PM EST MON NOV 28 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST TUESDAY. 

* WINDS AND WAVES: HIGH PRESSURE WILL BUILD ACROSS THE GULF WATERS
  TONIGHT. NORTHWEST WINDS WILL INCREASE TO AROUND 20 KNOTS. SEAS
  ARE EXPECTED TO BUILD TO 4 TO 6 FEET THIS EVENING THROUGH
  TUESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
895 
WHUS72 KMFL 290831
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
331 AM EST TUE NOV 29 2011

GMZ656-657-290945-
/O.CAN.KMFL.SC.Y.0027.000000T0000Z-111129T1200Z/
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
331 AM EST TUE NOV 29 2011

...SMALL CRAFT ADVISORY IS CANCELLED FOR THE NEARSHORE GULF WATERS...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE SMALL
CRAFT ADVISORY. ALTHOUGH THE ADVISORY HAS BEEN CANCELLED FOR THE
NEARSHORE GULF WATERS...MARINERS ARE ENCOURAGED TO EXERCISE
CAUTION...ESPECIALLY FURTHER AWAY FROM THE COAST BEYOND 5 NAUTICAL
MILES WHERE SEAS WILL REMAIN IN THE 4 TO 6 FOOT RANGE TODAY.

$$

GMZ676-291530-
/O.EXT.KMFL.SC.Y.0027.000000T0000Z-111130T0600Z/
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
331 AM EST TUE NOV 29 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM EST WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 AM EST
WEDNESDAY. 

* WINDS AND WAVES: MODERATE NORTHWEST WINDS WITH SEAS REMAINING IN
  THE 5 TO 8 FOOT RANGE INTO TONIGHT WILL BE EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
238 
WHUS72 KMFL 292014
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
314 PM EST TUE NOV 29 2011

GMZ676-300600-
/O.CON.KMFL.SC.Y.0027.000000T0000Z-111130T0600Z/
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
314 PM EST TUE NOV 29 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST
WEDNESDAY FOR THE OFFSHORE GULF WATERS OF SOUTH FLORIDA...

* WINDS AND WAVES: MODERATE NORTHWEST WINDS WITH SEAS REMAINING IN
  THE 5 TO 7 FOOT RANGE THIS EVENING BEFORE DECREASING TO 6 FEET
  AFTER MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
252 
WHUS72 KMFL 300216
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
916 PM EST TUE NOV 29 2011

GMZ676-301200-
/O.EXT.KMFL.SC.Y.0027.000000T0000Z-111130T1200Z/
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
916 PM EST TUE NOV 29 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 AM EST
WEDNESDAY. 

* WINDS AND WAVES: MODERATE NORTHWEST WINDS OF 10 TO 15 KNOTS WILL
  KEEP THE SEAS AT 5 TO 7 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
132 
WHUS72 KMFL 300836
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
336 AM EST WED NOV 30 2011


GMZ676-300945-
/O.CAN.KMFL.SC.Y.0027.000000T0000Z-111130T1200Z/
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
336 AM EST WED NOV 30 2011

...SMALL CRAFT ADVISORY IS CANCELLED OVER THE OFFSHORE GULF WATERS...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE SMALL
CRAFT ADVISORY. ALTHOUGH THE SEAS OVER THE OFFSHORE GULF WATERS
WEST OF NAPLES HAVE SUBSIDED BELOW ADVISORY LEVELS...MARINERS ARE
ENCOURAGED TO EXERCISE CAUTION THROUGH THE DAY TODAY.

$$


HTTP://WWW.WEATHER.GOV/MIAMI

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at Nov 28, 2:05 AM EST, 48 minutes earlier.

Area forecast discussion, Nov 28, 2:05 AM EST, 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
205 AM EST MON NOV 28 2011

.AVIATION...THRU 06Z TUES.
A COLD FRONT WILL APPROACH AND MOVE ACROSS THE LOCAL AREA FROM
WEST TO EAST TODAY AND TONIGHT. MODERATE SOUTHEAST LOW-LEVEL FLOW
WILL GRADUALLY VEER TO THE SOUTH LATER TONIGHT...SOUTHWEST THROUGH
THE EVENING PERIOD...THEN NORTHWEST AS THE FRONT MOVES THROUGH
TONIGHT. ISOLATED TO SCATTERED SHOWERS WELL AHEAD OF THIS
APPROACHING FRONT WILL BE EXPECTED THROUGH THE DAY TODAY...WHICH
WILL BE COVERED WITH VCSH. THE MAIN LINE OF SHOWERS ALONG THE
FRONT IS FORECAST TO TRACK OVER THE APF SITE LATER THIS AFTERNOON
THROUGH THE EVENING PERIOD...THEN FURTHER EAST TOWARD AND OVER THE
EAST COAST TERMINALS LATER TONIGHT AND INTO EARLY TUESDAY MORNING.
ALTHOUGH VFR CONDITIONS ARE EXPECTED THROUGH MUCH OF THE DAY
TODAY...BRIEF PERIODS WITH MVFR VSBYS/CIGS WILL REMAIN A
POSSIBILITY IN AND AROUND THE DEVELOPING SHOWERS. LATER
TONIGHT...SREF MVFR CIG PROBABILITIES INCREASE AS THE LINE OF
SHOWERS ALONG THE FRONT MOVES ACROSS THE AREA. 85/AG

&&

.PREV DISCUSSION... /ISSUED 831 PM EST SUN NOV 27 2011/

UPDATE...CURRENT FCST APPEARS ON TRACK WITH A FEW SHRA MOVING
FROM THE ATLANTIC ONSHORE OF THE PALM BEACH/BROWARD COASTS. THE
00Z MFL SOUNDING STILL INDICATES QUITE DRY WITH PWAT STILL UNDER
AN INCH SO DO NOT EXPECT MUCH ADDITIONAL COVERAGE OVERNIGHT. ONLY
CHANGE TO BE MADE WILL BE WITH THE MARINE ZONES AS C-MAN STATIONS
OBSERVING WIND A TAD HIGHER THAN FCST WHICH WILL REQUIRE THE
ISSUANCE OF A SCEC STATEMENT FOR ALL WATERS EXCLUDING LAKE
OKEECHOBEE.

KOB

PREV DISCUSSION... /ISSUED 655 PM EST SUN NOV 27 2011/

AVIATION...MAINLY VFR OVERNIGHT, ALTHOUGH SHOWERS STREAMING IN
OFF THE ATLANTIC WARRANT VCSH FOR SOME TAF SITES. WHILE
VISIBILITIES AND CEILINGS WILL LARGELY REMAIN VFR, BRIEF MVFR/IFR
POSSIBLE IN A FEW SHOWERS. A COLD FRONT WILL APPROACH THE AREA
FROM THE NORTHWEST MONDAY AFTERNOON. SHRA AND PERHAPS AN ISOLATED
TSRA ARE EXPECTED AHEAD OF IT, BUT MUCH OF THE ACTIVITY WILL
LIKELY HOLD OFF UNTIL 00Z OR LATER, EXCEPT AT KAPF WHERE VCSH IS
WARRANTED BY 18Z MONDAY. WINDS WILL REMAIN EAST SOUTHEAST WITH
SUSTAINED SPEEDS OF 9-14 KNOTS. FREQUENT GUSTS AROUND 20 KNOTS
ARE ALSO EXPECTED AFTER 14Z.

PREV DISCUSSION... /ISSUED 225 PM EST SUN NOV 27 2011/

SHORT TERM...
AN AREA OF HIGH PRESSURE WILL CONTINUE TO MOVE OFF TO THE EAST
TONIGHT INTO MONDAY MORNING AS A LONGWAVE TROUGH CURRENTLY IN THE
MIDDLE OF THE COUNTRY MOVES EAST AS WELL. THE STRONG EASTERLY FLOW
THAT HAS BEEN IN PLACE OVER THE PAST SEVERAL DAYS WILL CONTINUE TO
WEAKEN TONIGHT AND THE FLOW WILL BEGIN TO TURN SOUTHEASTERLY. A
FEW SHOWERS ARE POSSIBLE ACROSS THE EAST COAST METRO AREAS AS THE
LOW LEVEL MOISTURE INCREASES OUT AHEAD OF THE APPROACHING TROUGH.
LATER TONIGHT INTO MONDAY THIS TROUGH WILL CLOSE OFF INTO AN UPPER
LEVEL LOW OVER THE DEEP SOUTH. A COLD FRONT WILL MOVE INTO SOUTH
FLORIDA MONDAY AFTERNOON THROUGH THE OVERNIGHT HOURS. MOISTURE IS
EXPECTED TO INCREASE THROUGHOUT THE DAY AND THE SHOWER CHANCES
WILL ALSO INCREASE FROM WEST TO EAST LATER MONDAY AFTERNOON INTO
MONDAY NIGHT. INSTABILITY IS EXPECTED TO REMAIN LOW SO
THUNDERSTORMS ARE NOT EXPECTED OUT AHEAD OF THE COLD FRONT.

LONG TERM...
BY TUESDAY MORNING THE COLD FRONT WILL HAVE MOVED THROUGH SOUTH
FLORIDA WITH DRIER AND COOLER AIR MOVING IN. WITH THE FLOW ALOFT
EXPECTED TO REMAIN MORE WESTERLY, THE COLDEST AIR WILL REMAIN TO
THE NORTH OF OUR REGION. THE NORTHWESTERLY FLOW AT THE SURFACE
WILL STILL ALLOW SOME OF THE COLD AIR TO PUSH IN. THIS IS STILL
EXPECTED TO BE SOME OF THE COLDEST AIR THIS SEASON AS OVERNIGHT
LOWS WEDNESDAY THROUGH FRIDAY MORNING WILL BE IN THE UPPER 40S
ACROSS NORTHWESTERN INTERIOR SECTIONS TO THE MID TO UPPER 50S
ACROSS THE EAST COAST METRO AREAS. THERE WILL ALSO BE A COUPLE OF
REINFORCING SHOTS OF COOL AND DRY AIR MOVING INTO SOUTH FLORIDA
THURSDAY INTO THE UPCOMING WEEKEND.

MARINE...
EAST WINDS OF 15 TO 20 KNOTS WILL CONTINUE TO SUBSIDE AS THE
LATE AFTERNOON AND EVENING HOURS PROGRESS. THE SCA HAS BEEN
ALLOWED TO EXPIRE AS WINDS AND SEAS WILL FALL BELOW CRITERIA
LEVELS. WINDS WILL BEGIN TO SHIFT TO THE SOUTHEAST TONIGHT AND
THEN TO THE SOUTH ON MONDAY AS A COLD FRONT APPROACHES THE REGION.
THIS FRONT WILL PASS THROUGH THE WATERS MONDAY NIGHT INTO TUESDAY
MORNING.

FIRE WEATHER...
MINIMUM RELATIVE HUMIDITY VALUES WILL REMAIN ABOVE CRITERIA
THROUGH THE BEGINNING OF THE WEEK. A COLD FRONT WILL MOVE THROUGH
SOUTH FLORIDA MONDAY NIGHT INTO TUESDAY MORNING. THE DRIER AIR
MOVING IN BEHIND THE COLD FRONT MAY CAUSE RELATIVE HUMIDITY VALUES
TO FALL TO NEAR CRITICAL VALUES ACROSS NORTHWESTERN INTERIOR
SECTIONS TUESDAY AFTERNOON THROUGH FRIDAY AFTERNOON.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  83  61  75  53 / 30 40 10 -
FORT LAUDERDALE  82  65  76  57 / 30 30 10 -
MIAMI            83  65  76  57 / 30 30 10 -
NAPLES           80  61  72  54 / 50 40 10 -

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&

DISCUSSION/MARINE/FIRE...84/AK
AVIATION/RADAR...85/AG
Hazardous weather outlook, Nov 27, 5:02 PM EST, 9 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
502 PM EST SUN NOV 27 2011

FLZ063-066>075-168-172>174-280930-
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
502 PM EST SUN NOV 27 2011

...MODERATE RISK OF RIP CURRENTS ATLANTIC BEACHES...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TONIGHT

RIP CURRENTS: PERSISTENT ONSHORE FLOW WILL RESULT IN A MODERATE
RISK OF RIP CURRENTS AT THE ATLANTIC COAST BEACHES OF MIAMI DADE,
BROWARD, AND PALM BEACH COUNTIES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE RISK OF RIP CURRENTS WILL CONTINUE TO GRADUALLY SUBSIDE ALONG
THE EAST COAST BEACHES MONDAY.

SEAS OVER THE LOCAL GULF WATERS ARE EXPECTED TO BUILD TO ADVISORY
LEVELS MONDAY EVENING, PEAKING AROUND 10 FEET ACROSS THE OFFSHORE
GULF WATERS MONDAY NIGHT. SEAS WILL THEN BEGIN TO SLOWLY SUBSIDE
BY LATE TUESDAY. INCREASING SURF AND AN INCREASED RISK OF RIP
CURRENTS ARE LIKELY ALONG THE WEST COAST LATE MONDAY THROUGH AT
LEAST TUESDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

Nearby

Small Craft Advisories in Florida, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.